Fang, Y-L and Strohmaier, A orcid.org/0000-0002-8446-3840 (2022) A mathematical analysis of Casimir interactions I: The scalar field. Annales Henri Poincare, 23 (4). pp. 1399-1449. ISSN 1424-0637
Abstract
Starting from the construction of the free quantum scalar field of mass m\ge 0, we give mathematically precise and rigorous versions of three different approaches to computing the Casimir forces between compact obstacles. We then prove that they are equivalent.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2021 The Author(s). This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number Leverhulme Trust RPG-2017-329 |
Depositing User: | Symplectic Publications |
Date Deposited: | 01 Oct 2021 12:33 |
Last Modified: | 07 Aug 2022 08:20 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s00023-021-01119-z |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:178564 |
Download
Filename: Fang-Strohmaier2022_Article_AMathematicalAnalysisOfCasimir.pdf
Licence: CC-BY 4.0